# SDR COMA0460024

- Difficulty date: January 5, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 10,733 hours, 9,228 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 146
- Condition: Malfunctioned
- Location: Fuel Indication
- Part time: 6,013 hours, 5,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5816 FUEL IMBALANCE AND SEVERE FUEL LOSS INDICATION.  REPLACED THE FUEL COMPUTER.
